# SDR GTIA20120901480

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 22,784 hours, 10,859 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE UNPACKED.  R & R L1 DOOR SLIDE ASSY IAW AMM 25-62-44-000-012-A & 25-7-44-400-007-A OPS CHECKED GOOD,
